Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 59, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 2, 2015, 9:31 AM CDT for Taney County, Missouri. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2015, 9:31 AM CDT (14:31 UTC)
- Expired
- Apr 2, 2015, 10:15 AM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Taney County, MO
The radar
The Springfield radar (KSGF), 74 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 9:33 AM CDT | HAIL 1.25 | 3 Ssw Hollister, MO | QUARTER TO HALF DOLLAR SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 543 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 395 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
942
WUUS53 KSGF 021431
SVRSGF
MOC213-021515-
/O.NEW.KSGF.SV.W.0059.150402T1431Z-150402T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
931 AM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1015 AM CDT
* AT 929 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOLLISTER...
AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRANSON...EDGEWATER BEACH...FORSYTH...HOLLISTER...KIRBYVILLE...
KISSEE MILLS...OZARK BEACH...POWERSITE...PROTEM...RIDGEDALE...
RUETER AND TABLE ROCK.
THIS WARNING ALSO INCLUDES BULL SHOALS LAKE...LAKE TANEYCOMO...TABLE
ROCK LAKE AND TABLE ROCK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3666 9331 3677 9276 3650 9277 3649 9330
TIME...MOT...LOC 1431Z 260DEG 39KT 3657 9321
HAIL...1.00IN
WIND...60MPH
$$
GRIFFIN2 follow-up statements
819
WWUS53 KSGF 021444
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 AM CDT THU APR 2 2015
MOC213-021515-
/O.CON.KSGF.SV.W.0059.000000T0000Z-150402T1515Z/
TANEY MO-
944 AM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN TANEY
COUNTY UNTIL 1015 AM CDT...
AT 942 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF FORSYTH...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EDGEWATER BEACH...FORSYTH...KIRBYVILLE...KISSEE MILLS...OZARK
BEACH...POWERSITE...PROTEM AND RUETER.
THIS WARNING ALSO INCLUDES BULL SHOALS LAKE AND LAKE TANEYCOMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 9316 3669 9317 3677 9277 3669 9276
3650 9277
TIME...MOT...LOC 1444Z 260DEG 39KT 3661 9304
HAIL...1.00IN
WIND...60MPH
$$723
WWUS53 KSGF 021509
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 AM CDT THU APR 2 2015
MOC213-021517-
/O.EXP.KSGF.SV.W.0059.000000T0000Z-150402T1515Z/
TANEY MO-
1009 AM CDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR TANEY COUNTY WILL EXPIRE AT
1015 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3650 9316 3669 9317 3677 9277 3669 9276
3650 9277
TIME...MOT...LOC 1507Z 260DEG 39KT 3665 9273
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:59 AM CDT, 5 hours 32 minutes earlier.
Area forecast discussion, Apr 2, 3:59 AM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 AM CDT Thu Apr 2 2015
...Severe Weather and Flooding Potential through Early Friday...
.SHORT TERM...(Today and Tonight)
Issued at 340 AM CDT THU APR 2 2015
Active weather pattern will continue today into tonight. A shortwave
trough will traverse across the northern Plains toward the Great Lakes
region through tonight while the associated cold front sags southward
into the Ozarks region. This front will stall across southern Missouri
later today while another shortwave trough tracks eastward from
the Great Basin region.
Showers and storms ongoing this morning along the cold front will push
southeastward and impact portions of the forecast area this morning particularly
from southeastern Kansas into central Missouri. A few strong storms
could occur this morning but the risk for severe this morning is low.
This chance of showers and thunderstorms will continue into this afternoon
as the front shifts slowly south into the area and instability increases
in response to surface heating. However models continue to prog strengthening
capping inversion today which will act to inhibit the coverage of convective
development. Storms that can redevelop this afternoon will have the
potential of become locally severe. The greatest coverage of convection
during the day will occur from central Missouri into the eastern Ozarks
on the edge of the cap.
Thunderstorms and the potential for severe weather will increase
this evening into the overnight hours. The approach of the shortwave
trough and surface low along with an associated strengthening low
level jet will interact with the front to ignite convective development.
Deep layer shear will increase tonight while lapse rates steepen.
Mixed layer CAPE is progged to on the order of 1500-2000 J/KG. This
along with the strengthening wind field will be supportive of severe
storms. This looks to be multi-mode convective event with multi-celluar
line segments and some supercells. Although the event may end late
tonight into early Friday with quasi-linear convective system
traversing eastward across the region.
Overall severe risk will be primarily damaging winds and hail with
any severe storms. Tornadic potential will be maximized along
mesoscale boundaries and just ahead of the surface low tracking
into the area this evening. Will also have to monitor for meso-
vorticies along organized line segments.
Heavy rainfall and the risk for flooding are a concern given the
potential for multiple rounds of storms and training activity
along the nearly stalled front. A moisture rich airmass will be in
place with precipitatble water values around 1.5 inches and 850
dewpoints around 12 degrees Celsius. Total rainfall amounts of one
to two inches appear to be good be for much of the area with
locally higher amounts up to three inches where storms train.
Given these factors a Flood Watch has been issued for much of the
Missouri Ozarks and far southeastern Kansas from this evening into
Friday morning.
While details on the evolution of this event are yet to be fully
determined confidence is high on the overall scope of this event.
.LONG TERM...(Friday through Wednesday)
Issued at 340 AM CDT THU APR 2 2015
Rain and embedded thunder will persist into Friday morning but diminish
from the west during the day as the upper trough swings east and
the cold fronts slides to the south. The risk of severe weather
could linger into early Friday morning across south central Missouri.
Cold air advection on gusty northerly winds along with lingering clouds
and rainfall will make for a much cooler day.
The sky will clear Friday as surface high pressure builds over the
area. Good radiational cooling will allow lows to fall into the lower
and middle 30s. This will lead to the potential for frost or light
freeze.
After a break in the active weather Saturday, the next chance of
rain will develop Easter Sunday as a warm advection pattern develops.
An unsettled if not active weather pattern will continue into next
week as a series of shortwaves track east within a quasi-zonal
pattern and a front meanders across the region. The potential for
severe weather and heavy rainfall will have to be monitored for next
week.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1153 PM CDT WED APR 1 2015
For the KSGF/KJLN/KBBG tafs: Lull in the activity as a capping
inversion moves in for the southwest. Low level moisture is
expected to move into the area toward the 12z-15z time frame with
mvfr ceilings becoming common. Shower and thunderstorm chances
will increase as a cold fornt moves into the region and stalls
late in the taf period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH from this evening through Friday morning FOR MOZ057-
058-068>071-077>083-088>098-101>106.
KS...FLOOD WATCH from this evening through Friday morning FOR KSZ097-
101.
&&
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...DSAHazardous weather outlook, Apr 2, 4:24 AM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 424 AM CDT THU APR 2 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030930- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 424 AM CDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL IMPACT MUCH OF THE OUTLOOK AREA THIS MORNING MAINLY FROM SOUTHEASTERN KANSAS INTO CENTRAL MISSOURI AS A COLD FRONT APPROACHES. THE STRONGER STORMS THIS MORNING COULD PRODUCE HAIL UP TO THE SIZE OF NICKELS...WIND GUSTS TO 50 MPH AND FREQUENT LIGHTNING. SCATTERED THUNDERSTORMS WILL CONTINUE THIS AFTERNOON ESPECIALLY FROM CENTRAL MISSOURI INTO THE EASTERN OZARKS. A FEW OF THESE STORMS COULD BECOME SEVERE WITH HAIL TO THE SIZE OF QUARTERS AND WINDS TO 60 MPH. THUNDERSTORMS AND THE POTENTIAL FOR SEVERE WEATHER WILL INCREASE LATE THIS AFTERNOON INTO TONIGHT WITH A LIMITED TO ELEVATED RISK FOR SEVERE STORMS. SEVERE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WIND GUSTS UP TO 60 MPH. THERE IS A LIMITED RISK FOR TORNADOES LATE THIS AFTERNOON INTO TONIGHT WITH ANY BOWING LINE SEGMENTS OR SUPERCELLS MOVING ALONG THE FRONTAL BOUNDARY. MULTIPLE ROUNDS OF STORMS COULD RESULT IN EXCESSIVE RAINFALL AND LOCALIZED FLOODING TONIGHT INTO FRIDAY MORNING. A FLOOD WATCH IS IN EFFECT TONIGHT THROUGH FRIDAY MORNING FOR MOST OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS AND A LIMITED RISK FOR SEVERE WEATHER WILL LINGER INTO EARLY FRIDAY MORNING MAINLY ACROSS SOUTH CENTRAL MISSOURI. SUSTAINED NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED FRIDAY MORNING AND EARLY FRIDAY AFTERNOON. PATCHY FROST WILL BE POSSIBLE FRIDAY NIGHT AS LOW TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S. THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Apr 2, 6:06 AM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 AM CDT THU APR 2 2015
KSZ097-101-021145-
CHEROKEE KS-CRAWFORD KS-
606 AM CDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE AND CRAWFORD COUNTIES
UNTIL 645 AM CDT...
AT 602 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A BROKEN LINE OF THUNDERSTORMS EXTENDING FROM ERIE TO BARTLETT
KANSAS...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND
40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE ARCADIA...ARMA...BAXTER SPRINGS...
CARONA...CHEROKEE...COLUMBUS...ENGLEVALE...FRONTENAC...GALENA...
GIRARD...MCCUNE...MULBERRY...PITTSBURG...SCAMMON...TREECE...WALNUT...
WEIR AND WEST MINERAL.
LAT...LON 3761 9509 3768 9476 3767 9462 3702 9461
3701 9462 3699 9472 3700 9507 3738 9508
3739 9509
TIME...MOT...LOC 1103Z 257DEG 32KT 3750 9523 3724 9519
3700 9520
WISESpecial weather statement, Apr 2, 7:57 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 AM CDT THU APR 2 2015
MOZ093-101-102-021330-
BARRY MO-MCDONALD MO-NEWTON MO-
757 AM CDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCDONALD...
NORTHWESTERN BARRY AND SOUTHEASTERN NEWTON COUNTIES UNTIL 830 AM
CDT...
AT 754 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STELLA...OR 13 MILES SOUTHEAST OF NEOSHO...
MOVING EAST AT 35 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BUTTERFIELD...FAIRVIEW...PIONEER...
PURDY...RIDGLEY...ROCKY COMFORT...STELLA AND WHEATON.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BIG
SUGAR CREEK STATE PARK.
PEOPLE IN NORTHEASTERN MCDONALD...NORTHWESTERN BARRY AND SOUTHEASTERN
NEWTON COUNTIES...INCLUDING FAIRVIEW...WHEATON AND PURDY...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
LAT...LON 3676 9434 3694 9400 3693 9397 3671 9383
3664 9428
TIME...MOT...LOC 1257Z 253DEG 29KT 3674 9419
SCHAUMANNSpecial weather statement, Apr 2, 8:53 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 AM CDT THU APR 2 2015
MOZ103-021415-
STONE MO-
853 AM CDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STONE COUNTY UNTIL 915 AM
CDT...
AT 849 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ELSEY...OR 14 MILES SOUTH OF
AURORA...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 40
MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE CAPE FAIR...CRANE...ELSEY...GALENA...PONCE
DE LEON AND REEDS SPRING.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE THE
JAMES RIVER ARM OF TABLE ROCK LAKE.
PERSONS ON OR NEAR THE JAMES RIVER ARM OF TABLE ROCK LAKE...GET OUT
OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS
POSE A VARIETY OF LIFE THREATENING HAZARDS TO BOATERS INCLUDING
STRONG WINDS...VERY CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND
LIGHTNING...AND POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON
THE WATER IN A THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE
HARBOR.
LAT...LON 3679 9358 3682 9357 3682 9361 3690 9361
3696 9334 3682 9334 3682 9331 3671 9331
3669 9358
TIME...MOT...LOC 1352Z 256DEG 36KT 3679 9360
SCHAUMANNSpecial weather statement, Apr 2, 9:11 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 AM CDT THU APR 2 2015
MOZ095-096-104-021445-
CHRISTIAN MO-DOUGLAS MO-TANEY MO-
911 AM CDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TANEY...SOUTHEASTERN
CHRISTIAN AND SOUTHWESTERN DOUGLAS COUNTIES UNTIL 945 AM CDT...
AT 908 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF SPOKANE...OR 10 MILES
SOUTHWEST OF HIGHLANDVILLE...MOVING EAST AT 45 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BRADLEYVILLE...BROWNBRANCH...CHADWICK...
CHESTNUTRIDGE...CHRISTIAN CENTER...ELKHEAD...GARRISON...
HIGHLANDVILLE...KELTNER...OLDFIELD...SELMORE...SPOKANE...TANEYVILLE
AND WALNUT SHADE.
LAT...LON 3682 9331 3682 9333 3691 9334 3696 9333
3703 9284 3674 9283 3671 9331
TIME...MOT...LOC 1411Z 260DEG 39KT 3682 9335
GRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:14 AM CDT | Flood Watch | SGF | Barry, Barton, Camden, Cedar, Christian, Dade and 24 more | 27 hr |
| Apr 2, 7:57 AM CDT | Special Weather Statement | SGF | Barry | 33 min |
| Apr 2, 8:18 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 42 min |
| Apr 2, 8:53 AM CDT | Special Weather Statement | SGF | Stone | 22 min |
| Apr 2, 9:11 AM CDT | Special Weather Statement | SGF | Christian | 34 min |
| Apr 2, 10:01 AM CDT | Special Weather Statement | SGF | Ozark | 44 min |
| Apr 2, 10:34 AM CDT | Special Weather Statement | SGF | Howell | 41 min |
| Apr 2, 3:40 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 50 min |
| Apr 2, 3:51 PM CDT | Tornado Warning | SGF | Laclede | 39 min |
| Apr 2, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 63 min |
| Apr 2, 5:25 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 44 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.